# SDR VNAA202201029995

- Difficulty date: December 4, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B FIXED LEADING EDGE RIB CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED THE R/H FIXED LEADING EDGE RIB (P/N CC670-12137-8) I/A/W CRJ700 SRM 51-42-15, 51-42-13- AND 51-42-06.
